| Model Number |
3228 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced increased recharge burden, and ineffective therapy.Diagnostics revealed high impedances on the lead.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the system was explanted and replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.